MAUDE Adverse Event Report: ENRICO GRECO COBE SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS

ENRICO GRECO COBE SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS
Catalog Number 044021301
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is obtained, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa inc has been informed that, in two (2) cases, the venous line disconnected from the bcare cuvette while on bypass.Customer reattached the connection and everything worked fine the rest of the case.There is no report of any patient injury.
 
Additional Manufacturer Narrative
The complained circuit was returned to livanova.A review of the dhr did not identify any deviations, non-conformities, or material scrap/requests relevant to the reported issue.Based on livanova investigation, a potential root cause of the tubing disconnection could be an alteration of the chemical/mechanical characteristics of the tubings.Additionally, the missing tie wrap, not used by the customer, contributed to the reported issue.The risk associated to the event is acceptable.No specific action is deemed necessary livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
COBE SMARXT TUBING AND CONNECTORS
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
ENRICO GRECO
14401 w 65th way
arvada 80004
MDR Report Key10348855
Report Number1718850-2020-00031
Device Sequence Number2329957
Product Code DWE
UDI-Device Identifier00803622140303
UDI-Public(01)00803622140303(240)44021301(17)220131(10)20006000
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue Number044021301
Device Lot Number2000600021
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date07/31/2020
Supplement Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1